# SDR HXS2008F00005

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N913LP
- Make and model: Snias AS350B2
- Aircraft serial: 2383
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bracket
- Part number: 350A21136324
- Condition: Cracked
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE BOTTOM SIDE OF THE FOOT PEDAL CONTROLS, ON THE RT PILOT SIDE, THE BRACKET THAT IS PART OF THE BELLCRANK ASSY, BRACKET PN 350A21-1363-24, HAS A CRACK IN IT. REMOVED BRACKET AND REPLACED WITH A SERVICEABLE BRACKET AND RETURNED AC TO SERVICE. THIS AC HAS BEEN PREVIOUSLY CONVERTED TO LT PILOT IN CHARGE IAW MFG MODIFICATION. THIS BRACKET IS WHAT HOLDS THE CENTERING ROD FOR THE FOOT PEDAL BELLCRANK IN THE FOOT PEDAL FLIGHT CONTROLS. (K)
